| Model Number |
SC-2316-50 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.
Event or Problem Description
It was reported that the patient with a spinal cord stimulation (scs) device underwent a revision procedure for an unspecified reason.No additional information is available at this time.
Event or Problem Description
It was reported that the patient with a spinal cord stimulation (scs) device underwent a revision procedure for an unspecified reason.No additional information is available at this time.Additional information was received stating that, it was reported that the patient with a spinal cord stimulation (scs) device underwent a revision procedure on may 2023 due to a battery upgrade.No additional information is available at this time.
Additional Manufacturer Narrative
The device was not returned to boston scientific for analysis and the complaint as reported was not able to be confirmed.A review of the device history record (dhr) confirmed that the device met specification prior to shipping.No manufacturing deviations were noted that could have contributed to the event reported.Therefore, in the absence of device return and analysis the likely root cause could not be established.Block b3: approximated based on the date the manufacturer became aware of the event.